In this paper, we establish a number of results about the topology of the leaves of a closed singular Riemannian foliation . If is simply connected, we prove that the leaves are finitely covered by nilpotent spaces, and characterize the fundamental group of the generic leaves. If has virtually nilpotent fundamental group, we prove that the leaves have virtually nilpotent fundamental group as well.
Cite this article
Marco Radeschi, Elahe Khalili Samani, On the topology of leaves of singular Riemannian foliations. Rev. Mat. Iberoam. 40 (2024), no. 1, pp. 111–128DOI 10.4171/RMI/1435